Header menu link for other important links
Generalized attractors in five-dimensional gauged supergravity
, Karthik Inbasekar
Published in Springer Verlag
Volume: 2012
Issue: 9
In this paper we study generalized attractors in N = 2 gauged supergravity theory in five dimensions coupled to arbitrary number of hyper, vector and tensor multiplets. We look for attractor solutions with constant anholonomy coefficients. By analyzing the equations of motion we derive the attractor potential. We further show that the generalized attractor potential can be obtained from the fermionic shifts. We study some simple examples and show that constant anholonomy gives rise to homogeneous black branes in five dimensions. © SISSA 2012.
About the journal
JournalData powered by TypesetJournal of High Energy Physics
PublisherData powered by TypesetSpringer Verlag
Open AccessNo